ADVERTISEMENT

Q. Will taking Anardana tablets cause stomach pain in a child?

Answered by
Dr. Deepak Patel
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Nov 23, 2022

Hello doctor,

My 4.5 years old son has taken 25 to 30 digestive Anardana tablets without our knowledge. From then, he complains about severe stomach pain after 1 to 2 hours. We have consulted the doctor and he gave an antibiotic course of four days which was completed. Problem is still there. We have done ultrasound, blood tests, urine test. All are fine except 1 to 2 pus cells in the urine. Then, we consulted alternative medicine doctor, he says that stop all medicines and only give a small quantity of milk mixed with water to him. Kindly suggest what to do.

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

I have read your question in detail and I know that you are very concerned about your child but do not worry. Since, it has been four days when your child has eaten Anardana tablets and the ultrasound and blood reports are normal, the child probably has developed acidity. Since you have already given antibiotics for four days, there is no point in continuing antibiotics.

In my opinion, you should give Digene syrup 5 ml three times a day for seven days to child and syrup Cyclopam 5 ml for pain on SOS basis. 1 to 2 pus cells in urine is a normal finding and nothing needs to be done for it. A small amount of milk with water also helps in reducing acidity. In all, I think that you should not worry much as the ultrasound report is also normal. Review after two days.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
I am suffering from acidity and uneasiness when I take spicy food. Please help.

Hi doctor, My baby is 2 months old. He is suffering from omphalitis, which appeared after 24 hours of birth. He had artificial respiration thrice. He was in the ICU for one month. Also, he had a kidney function disorder and blood breaks. He went thro...   Read full

I have recurrent problem of acidity and throat pain. Please help.

Hi doctor, My baby is 2 months old. He is suffering from omphalitis, which appeared after 24 hours of birth. He had artificial respiration thrice. He was in the ICU for one month. Also, he had a kidney function disorder and blood breaks. He went thro...   Read full

I have stomach pain when I pass stools. Please suggest a medicine.

Hi doctor, My baby is 2 months old. He is suffering from omphalitis, which appeared after 24 hours of birth. He had artificial respiration thrice. He was in the ICU for one month. Also, he had a kidney function disorder and blood breaks. He went thro...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Impact of COVID-19 on Female Sexual Health
Women have been affected and still face the consequences of Coronavirus on their sexual health. Read more about the impa...  Read more»
Carpal Tunnel Syndrome in Pregnancy
Carpal tunnel syndrome in pregnancy occurs when a nerve supplying the hand is compressed at the forearm level due to the...  Read more»
Breaking the Link-Irritable Bowel Syndrome and Bacterial Overgrowth
A surplus of bacteria in the intestine causes irritable bowel syndrome (IBS). Read the article below to know more about ...  Read more»

Ask your health query to a doctor online?

Ask a General Practitioner Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.